@article{IVM_2015_4_a7,
author = {K. S. Fayazov and I. O. Khazhiev},
title = {Conditional correctness of boundary-value problem for composite fourth-order differential equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {65--74},
year = {2015},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2015_4_a7/}
}
TY - JOUR AU - K. S. Fayazov AU - I. O. Khazhiev TI - Conditional correctness of boundary-value problem for composite fourth-order differential equation JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2015 SP - 65 EP - 74 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_2015_4_a7/ LA - ru ID - IVM_2015_4_a7 ER -
K. S. Fayazov; I. O. Khazhiev. Conditional correctness of boundary-value problem for composite fourth-order differential equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (2015), pp. 65-74. http://geodesic.mathdoc.fr/item/IVM_2015_4_a7/
[1] Pulkin I. S., “Gevrey problem for parabolic equations with changing time direction”, Electronic J. Diff. Equat., 2006 (2006), No. 50, 9 pp. | MR
[2] Kislov N. V., “Neodnorodnye kraevye zadachi dlya differentsialno-operatornykh uravnenii smeshannogo tipa i ikh prilozheniya”, Matem. sb., 125(167):1 (1984), 19–37 | MR | Zbl
[3] Lavrentev M. M., Savelev L. Ya., Lineinye operatory i nekorrektnye zadachi, Nauka, M., 1991 | MR | Zbl
[4] Fayazov K. S., “Nekorrektnaya kraevaya zadacha dlya odnogo uravneniya smeshannogo tipa vtorogo poryadka”, Uzbeksk. matem. zhurn., 1995, no. 2, 89–93 | MR
[5] Yanenko N. N., Novikov V. A., “Ob odnoi modeli zhidkosti s znakoperemennym koeffitsientom vyazkosti”, Chislennye metody mekhaniki sploshnoi sredy (Novosibirsk), 4:2 (1973), 142–147
[6] Bukhgeim A. L., Vvedenie v teoriyu obratnykh zadach, Nauka, Novosibirsk, 1988 | MR